# SDR 08FDEA02369

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5351014320500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 262 VF IS CRACKED AND DAMAGED.  MATERIAL ID FOR THE REPAIR IS 2024-T3, 056; PO 609852.1 IAW A300-600 SRM 53-52-00; FIG 703.  FABRICATED REPAIR IAW A300-600 SRM 53-52-00; FIG 7003.  ALODINED IAW A300-600 SRM 51-21-10; PG 3.  PRIMED IAW A300-600 SRM 51-23-10; PG 24.  INSTALLED REPAIR IAW A300-600 SRM 53-52-00; FIG 703 AND 51-40-21; PG 7.
